- -

Dynamics and spectrum of the Cesàro operator on C-infinity(R+)

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Dynamics and spectrum of the Cesàro operator on C-infinity(R+)

Show full item record

Albanese, AA.; Bonet Solves, JA.; Ricker, WJ. (2016). Dynamics and spectrum of the Cesàro operator on C-infinity(R+). Monatshefte für Mathematik. 181:267-283. https://doi.org/10.1007/s00605-015-0863-z

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/137579

Files in this item

Item Metadata

Title: Dynamics and spectrum of the Cesàro operator on C-infinity(R+)
Author: Albanese, Angela A. Bonet Solves, José Antonio Ricker, Werner J.
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] The spectrum and point spectrum of the Cesaro averaging operator C acting on the Frechet space C-infinity(R+) of all C-infinity functions on the interval [0, infinity) are determined. We employ an approach via ...[+]
Subjects: Cesaro operator , Frechet space of smooth functions , Spectrum , Mean ergodic operator , C-0-semigroup
Copyrigths: Reserva de todos los derechos
Source:
Monatshefte für Mathematik. (issn: 0026-9255 )
DOI: 10.1007/s00605-015-0863-z
Publisher:
Springer-Verlag
Publisher version: https://doi.org/10.1007/s00605-015-0863-z
Thanks:
The research of the first two authors was partially supported by the projects MTM2013-43540-P, GVA Prometeo II/2013/013 and GVA ACOMP/2015/186 (Spain).
Type: Artículo

References

Albanese, A.A., Bonet, J., Ricker, W.J.: Mean ergodic operators in Fréchet spaces. Ann. Acad. Sci. Fenn. Math. 34, 401–436 (2009)

Albanese, A.A., Bonet, J., Ricker, W.J.: Mean ergodic semigroups of operators. Rev. R. Acad. Cien. Serie A Mat. RACSAM 106, 299–319 (2012)

Albanese, A.A., Bonet, J., Ricker, W.J.: Montel resolvents and uniformly mean ergodic semigroups of linear operators. Quaest. Math. 36, 253–290 (2013) [+]
Albanese, A.A., Bonet, J., Ricker, W.J.: Mean ergodic operators in Fréchet spaces. Ann. Acad. Sci. Fenn. Math. 34, 401–436 (2009)

Albanese, A.A., Bonet, J., Ricker, W.J.: Mean ergodic semigroups of operators. Rev. R. Acad. Cien. Serie A Mat. RACSAM 106, 299–319 (2012)

Albanese, A.A., Bonet, J., Ricker, W.J.: Montel resolvents and uniformly mean ergodic semigroups of linear operators. Quaest. Math. 36, 253–290 (2013)

Albanese, A.A., Bonet, J., Ricker, W.J.: Convergence of arithmetic means of operators in Fréchet spaces. J. Math. Anal. Appl. 401, 160–173 (2013)

Albanese, A.A., Bonet, J., Ricker, W.J.: Uniform mean ergodicity of $$C_0$$ C 0 -semigroups in a class of in Fréchet spaces. Funct. Approx. Comment. Math. 50, 307–349 (2014)

Albanese, A.A., Bonet, J., Ricker, W.J.: On the continuous Cesàro operator in certain function spaces. Positivity 19, 659–679 (2015)

Albanese, A.A., Bonet, J., Ricker, W.J.: The Cesàro operator in the Fréchet spaces $$\ell ^{p+}$$ ℓ p + and $$L^{p-}$$ L p - . Glasgow Math. J. (accepted)

Arendt, W.: Gaussian estimates and interpolation of the spectrum in $$L^p$$ L p . Diff. Int. Equ. 7, 1153–1168 (1994)

Bayart, F., Matheron, E.: Dynamics of linear operators. Cambridge Tracts in Mathematics, vol. 179. Cambridge University Press, Cambridge (2009)

Boyd, D.W.: The spectrum of the Cesàro operator. Acta Sci. Math. (Szeged) 29, 31–34 (1968)

Grosse-Erdmann, K.G., Manguillot, A.P.: Linear chaos. Universitext, Springer Verlag, London (2011)

Hille, E.: Remarks on ergodic theorems. Trans. Am. Math. Soc. 57, 246–269 (1945)

Jarchow, H.: Locally convex spaces. Teubner, Stuttgart (1981)

Komura, T.: Semigroups of operators in locally convex spaces. J. Funct. Anal. 2, 258–296 (1968)

Lin, M.: On the uniform ergodic theorem. Proc. Am. Math. Soc. 43, 337–340 (1974)

Malgrange, B.: Idéaux de fonctions différentiables et division des distributions. Distributions, Editions École Polytechnique, Palaiseau, pp. 1–21 (2003)

Meise, R., Vogt, D.: Introduction to functional analysis. Oxford Graduate Texts in Mathematics, vol. 2. The Clarendon Press. Oxford University Press, New York (1997)

Seeley, R.T.: Extension of $$C^\infty $$ C ∞ functions defined in a half space. Proc. Am. Math. Soc. 15, 625–626 (1964)

Siskakis, A.G.: Composition semigroups and the Cesàro operator. J. London Math. Soc. (2) 36, 153–164 (1987)

Yosida, K.: Functional analysis. Springer, New York, Berlin, Heidelberg (1980)

Valdivia, M.: Topics in locally convex spaces. North-Holland Math. Stud. 67, North-Holland, Amsterdam (1982)

[-]

This item appears in the following Collection(s)

Show full item record